# SDR 95ZZZX3033

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 369A8230503
- Condition: Cracked
- Location: Cushion Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK WAS FOUND CRACKED ALONG THE CUSHION FLANGE.  UNIT REMOVED AND SENT IN FOR REPAIR.
